# SDR USAA2012050800018

- Difficulty date: April 28, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 57,238 hours, 37,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69771481
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH VISIT - CRACK ON CLIP AT BS 616 BELOW S15R.  REPAIRED CLIP AT BS 616 BELOW S15R IAW B737 SRM 51-40-01.
